# SDR F3LA2014040101031

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 33,540 hours, 13,982 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 05090H4782
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CRACKED AT FL390, SEEMS TO BE OUTER PANE ONLY, NO FLUCTUATIONS IN PRESSURIZATION NOTED.  R & R FIRST OFFICER`S WINDSHIELD IAW AMM 56-11-11-000-001 & AMM 56-11-11-400-001, OPERATIONS CHECKED GOOD.  REPLACED WINDOW HEAT CONTROLLER SEE LOG PAGE 827954 ITEM 2.
